# SDR CA150907001

- Difficulty date: August 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 1,500 FT, PILOT NOTICED RT ENGINE TQ AND NP DROP.  ALTITUDE WAS MAINTAINED.  PILOT SELECTED POWER MANAGEMENT SWITCH TO MAX CONTINUOUS AND ENGINE RECOVERED.  ACFT TURNED BACK TO DEPARTURE AIRPORT AND LANDED UNEVENTFULLY.
